# SDR DL757962771

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 333780100
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED OVERWING EMERGENCY LIGHT POWER SUPPLY, CHKS GOOD.
